# SDR 02FDEA00757

- Difficulty date: October 23, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 24,581 hours, 5,453 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ACG74531
- Part serial: MAY900227
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

AFTER T/O GEAR RETRACTED- NLG MADE LOUD ROTATIONAL NOISE WITH STRONG VIBRATION.  PRESSURE 196/199.  UP INDICATION OK.  FOUND RT NOSE TIRE DAMAGE, (MISSING CORD).  R&R RT NOSE TIRE AS REQUIRED.
